The generalized Fermat type difference equations
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1845-1858
https://doi.org/10.4134/BKMS.b171112
Published online November 30, 2018
Kai Liu, Lei Ma, Xiaoyang Zhai
Nanchang University, Nanchang University, Shandong University of Finance and Economics
Abstract : This paper is to consider the generalized Fermat difference equations with different types which ever considered by Li \cite{li}, Ishizaki and Korhonen \cite{IK}, Zhang \cite{zhangjie} and Liu \cite{liuk4,11,1177,liu}, respectively. Some new observations and results on these equations will be given.
Keywords : Fermat difference equation, meromorphic function, finite order
MSC numbers : Primary 30D35, 39A05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd